MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; PERMANENT DEFIBRILLATOR ELECTRODES

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 0675
Medical Device Problem Code Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 12/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead is short-circuiting causing the atrium to fire faster than the ventricles.The patient indicated that their health care professional (hcp) scheduled an ablation procedure and if that was successful that another lead would be placed.At this time, this lead remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If additional pertinent information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.No serial/lot number was provided; therefore a dhr review cannot be performed.If the applicable information becomes available, the investigation record will be re-opened and updated accordingly with the results of the device history record (dhr) review.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
RELIANCE 4-FRONT?
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24147636
Report Number2124215-2026-04073
Device Sequence Number9486748
Product Code NVY
UDI-Device Identifier00802526496981
UDI-Public(01)00802526496981(17)250522
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/22/2025
Device Model Number0675
Device Catalogue Number0675
Device Lot Number511942
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date05/28/2026
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale